HOMEOPATHY
and More
AN OPEN HOMEO-ENCYCLOPEDIA PROJECT


Materia Medica : 
Contact us    Learn Homeopathy by Quiz    Site map

or
Sign up is free
Pictures
About Dose
Homeopathy
Aggravations
About Potency
Make A Medicine
Cell/Biochemic Salts
Bach Flower Remedies
Obesity Treatment
Herbal Remedies
Reciprocal Links

Fuligo Ligni
Picture of this second

Locations of visitors to this page

PUFFED UP FACE
Started by: baskaran.ramamurthy at November 14 2009

Replies: 5 & Views: 3008    Font    Page 1 of 1            Reply

   
PUFFED UP FACE By: baskaran.ramamurthy
  
November 14 2009
Dear Udaya/Garcot
My friend's sister aged about 45 has been having a peculiar problem since last one week or so .She has a puffed up face, swollen eyelids which lasts for afew hours as she wakes up after sleep .It appears She has taken some pills for delaying her periods last month.I shall be grateful to have your advise
Warm Regards
Baskaran

Re:PUFFED UP FACE By: user123
  
November 15 2009
She may take three doses of Nux Vomica 30c at a gap of 4 hours for one day(not daily).
If there is no change after 3 days, she may take a dose of Kali Carb 200.

Re:PUFFED UP FACE By: udaya kumar
--
  
November 15 2009
There are four medicines which come handy here:

1. As user 123 has pointed out correctly use Nux Vomica 30 three times for one day. This is expected to antidot the ill effects of many of the allopathic medicines.

2. Kali Carb has the peculiar symptom of baggy eyes. I do not think it will help here though it is the indicated medicine as per baggy eye lids. Its role is foreseen only if other symptoms agree,which I doubt because you have mentioned the cause presumably the right cause. ie. use of oral contraceptives. But this will certainly be required when Natrum Mur is used. Because once the salt imblances are corrected Calcium and Potassium imblances certain follow for correction.

3. Now the oral contraceptives works against the hormone balance in the body, camouflage the functions of some of the hormones or block the functions of others to create certain imbalance that delays the natural flows or stops conceiving etc. These are highly irregular practice and against the body functions. Therefore, the prolonged use of it not only creates malafunctions in the hormonal discharges but serious affects the Adrinals, the TCells, and finally upto the Stem Cells the damages are transferred. This would become later cause for many ailments like to start with hersutism, voice changes, multiple fibromas,polycysts, breast tumors and cancers, blood pressure, diabetis, hypothyroidism, hepo-parathyroidism and the kind.

The sudden swelling up of the face is only one of the characteristic side effects of such changes in the body. The body fluid can get blocked on the face or inside the breast swelling up the breast.

The medicine to be used here is NATRUM MUR 30. three times a day for three days. it is always good to start with two three doses of Thuja 30 to remove the toxic effects of the medicine used.

4. The fourth medicine as per symptom is Apis Mellifica 30 three times a day for one day. Repeat in 1M one dose in 15 days if necessary. with best wishes.

--

Re:PUFFED UP FACE By: baskaran.ramamurthy
  
November 16 2009
Dear Udaya/User 123,
Thanks for your advise. Will ask her to start with Nux and takae Kal carb
I have checked up with my friend and I understand she has taken some medicine for delaying her periods as she had to perform spme religious function at home
Warm Regards
Baskaran

Re:PUFFED UP FACE By: user123
  
November 16 2009
Please note that Udaya Kumar has advised to take nux vom but not kali carb. He has suggested nartrum mur, thuja and apis. Please read carefully to avoid confusion.
i would also suggest her to take chandraprabha vati and ashokarishta for few days.
i fully agree with Udaya Kumar when he says that pills for delaying periods shoud not be taken.
We should change our religious traditions and should ensure that unnecessary hardships are not inflicted on women.
Doing breathing exerises like anuloma viloma pranayama and kapalbhati pranayama may also help her.

Re:PUFFED UP FACE By: baskaran.ramamurthy
  
November 16 2009
Dear User 123,
Thank you very much for your advisory on the subject.. Ishall wait and watch after Nux before going further
Thanks again
Regards
Baskaran

Page 1 of 1
Page 1 of 1
IMPORTANT: This site provides only educational materials, all advices given here are only for educational purpose.